# SDR 2004F00324

- Difficulty date: June 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N601BE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5103
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6003303026
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD OUTER PLY CRACKED DURING DESCENT INTO PBI.  AIRCRAFT DIVERTED INTO FLL FOR MAINTENANCE SUPPORT.  NO PASSENGERS ONBOARD.  REPLACED WINDOW.  (M)
